# SDR YENA2025051300481

- Difficulty date: May 11, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 03800
- Aircraft time: 60,530 hours, 21,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 44 AT LEVEL FR 65 IN AFT CARGO COMPARTMENT (CPCP F INDING); (RESOLVED ON W/O: 1353728 TASKCARD: NR-00043) PERFORMED PERMANENT REPAIR ON STRINGER 44 AT LEVEL FR 65 IN AFT CARGO COMPARTMENT I.A.W A320 SRM 53-41-13-300-004.THIS REPAIR IS CLASSIFIED CATEGORY A AND NO FURTHER INSPECTION IS REQUIRED, AND TOOL USED: CALIPER PN: 500-196-30, SN: B23433483, DUE DATE: NOV-18-2025 AND DIGITAL CALIPER PN: 500-196-30. SN: B24003909. DUE DATE: NOV-09-2025. COMPLETED MX-220 FORM BY CPCP PROGRAM.ALL WORK ACCOMPLISHED ON AEROMAN WO 2025 178/1 NR 245372.
